# SDR EIA990240

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C/D CHECK, M/D BS 940 LEFT TENSION TIE AFT CHANNEL CRACKED.  CHANNEL REPAIRED PER SB 747-53-2371 FIG 3 AND TELEX EVR-HKG-99-0101ER/0092TE, 8110-3.  (M)
